Day Four of Withdrawing from Effexor (Venlafaxine)

I still haven’t told my psychiatrist. I don’t think I will anytime soon. I feel like he’s just gonna tell me it’s a bad idea and that indeed I just need to increase my dose.

Did I say I hate psychiatrists? I do. 

I feel pissed off because I think all the shit feelings I’ve had during the past year are due to side effects from the drug.

  • Insomnia
  • Tiredness
  • Fatigue
  • Lethargy
  • Lack of energy
  • Bad dreams
  • Weight gain
  • Anxiety
  • Moods

All of these are also listed as venlafaxine side effects! I wish I’d never taken it and maybe I wouldn’t have wasted my baby’s first year being lethargic in bed and feeling guilty about not functioning???? 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s